# SDR CKSA98658

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0415430
- Condition: Corroded
- Location: Bs 2064
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF STRINGER LOCATED ZONE 100 STA 2064 STR 28R WL 185 HAS .5 AREA OF SEVERE CORROSION.  REMOVED CORROSION IAW SRM 51-10-01, TREATED PER SRM 51-10-02 AND DWG 65B04154.  REPAIRED IAW ASA CKF-AMD-088.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-AMD-037, CPCP TASK CARD NR C53-110-01-03.
